# SDR AALA202511245820

- Difficulty date: November 19, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 28,708 hours, 12,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EMERGENCY GROUND ILLUMINATION LIGHT INOPERATIVE. REMOVED AND REPALCED BULB. PER AMM 31-51-04.
